# SDR AALA20111222TUL08

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 826 TO 845, 5/16 INCH GAP BETWEEN NUMBER 1 SEAT TRACK AND CUSP.  INSTALLED NEW LEFT CUSP SHEET FROM STATIONS 807 TO 845 PER AARD 51-10-00-5.
